Fractional representation formulae and right fractional inequalities
Here we prove fractional representation formulae involving generalized fractional derivatives, Caputo fractional derivatives and Riemann-Liouville fractional derivatives. Then we establish Poincaré, Sobolev, Hilbert-Pachpatte and Opial type fractional inequalities, involving the right versions of the abovementioned fractional derivatives. © 2011 Elsevier Ltd.
Mathematical and Computer Modelling
Anastassiou, G. (2011). Fractional representation formulae and right fractional inequalities. Mathematical and Computer Modelling, 54 (11-12), 3098-3115. https://doi.org/10.1016/j.mcm.2011.07.040